American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10D40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Freydoon Shahidi. A weak Ramanujan conjecture for generic cuspidal spectrum of quasi-split groups. Bull. Amer. Math. Soc. 15 (1986) 195-200. MR 854553.
Abstract, references, and article information   
View Article: PDF

[2] Carlos J. Moreno. The strong multiplicity one theorem for ${\text{GL}}_n$. Bull. Amer. Math. Soc. 11 (1984) 180-182. MR 741735.
Abstract, references, and article information   
View Article: PDF

[3] Stephen Gelbart. An elementary introduction to the Langlands program. Bull. Amer. Math. Soc. 10 (1984) 177-219. MR 733692.
Abstract, references, and article information   
View Article: PDF

[4] Jerrold Tunnell. Artin's conjecture for representations of octahedral type. Bull. Amer. Math. Soc. 5 (1981) 173-175. MR 621884.
Abstract, references, and article information   
View Article: PDF

[5] Freydoon Shahidi. On nonvanishing of $L$-functions. Bull. Amer. Math. Soc. 2 (1980) 462-464. MR 561534.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1